# SDR ASAA2017051520759

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,692 hours, 9,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1609
- Condition: Faulty
- Location: Ac Bay
- Part time: 85,410 hours, 38,357 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL. LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED NR 1 PACK TEMP CONTROLLER BITE 21-62 TASK 801. NR 1 CONTROLLER SHOWS STANDBY OTHER PACK TCV FAULT. REQUIRES V142 RIGHT STBY TCV. REPLACED RT PACK TCV REF AMM 21-51-10 OPS AND LEAK CHECK GOOD.
